I start Prof. Nicolson Neutraceutical Clinical Trial tomorrow

Discussion in 'Fibromyalgia Main Forum' started by elliespad, Jun 2, 2011.

  1. elliespad

    elliespad Member

    I've been instructed to begin taking the test supplement, ATP Fuel, tomorrow, Friday, June 3, 2011. It contains NT Factor, NADH, and coenzyme Q-10. Anyone else also starting tomorrow? I will give updates periodically.
  2. heapsreal

    heapsreal New Member

    updates would be good.

    good luck, will stay posted for your updates.

  3. mbofov

    mbofov Active Member

    Hi ellispad - I've taken all those supplements before but not in that combination or that dose, so we'll see. High dose NADH did give me an energy boost some 7 years ago, but it only lasted about 10 days.

    It will be interesting - here's to good results!

  4. Mikie

    Mikie Moderator

    Please do keep us updated. Dr. Nicolson is a personal hero of mine. Without him, I'd likely still be bedridden, with a body full of mycoplasmas.

    Love, Mikie
  5. AuntTammie

    AuntTammie New Member

    I was going to do it, but then I found out that the NT factor has probiotics adn I am one of the "lucky" people with CFS for whom probiotics actually make things worse......so sadly I am not doing the trial after all
  6. joanierav

    joanierav Member

    good luck with this new trial, keeping fingers crossed for you. how did you do with the lyme doctor? i think one of your messages (ages ago) was that you were about to start his treatment.

    god bless, joanierav
  7. mbofov

    mbofov Active Member

    I'm worry to hear that about probiotics - does anyone have any idea why probiotics make things worse for you? Do you tolerate yogurt or kefir or are those no-nos too?

  8. Mikie

    Mikie Moderator

    There is one brand of yogurt, I think it was Activia, which I couldn't tolerate. I do take two probiotic supplements to help my gut and immune system. Brenda Watkins was just on PBS with her special on gut health and probiotics. It was because of her that I increased both the number of strains of probiotics and the number of capsules I take.

    Probiotics can totally jar the gut and immune system and sometimes, one has to proceed slowly with them. If they jolt the immune system into action and there is a dieoff of pathogens, it can cause one to feel sick until the toxic dead pathogens are excreted from the body.

    If I couldn't tolerate probiotics at all, I think I would check into it too.

    Love, Mikie